$X$-lifting modules over right perfect rings
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 59-66
Printed March 1, 2008
Chaehoon Chang
Kyungpook National University
Abstract : Keskin and Harmanci defined the family $\mathbf{B}$$(M,X)$ $=\{A\leq M \mid \exists Y \leq X, \exists f \in \mbox{Hom}_{R}(M,X/Y), {\rm Ker}$ $f/A \ll M/A\}$. And Orhan and Keskin generalized projective modules via the class $\mathbf{B}$$(M,X)$. In this note we introduce $X$-local summands and $X$-hollow modules via the class $\mathbf{B}$$(M,X)$. Let $R$ be a right perfect ring and let $M$ be an $X$-lifting module. We prove that if every co-closed submodule of any projective module $P$ contains $\mbox{Rad}(P)$, then $M$ has an indecomposable decomposition. This result is a generalization of Kuratomi and Chang's result [9, Theorem 3.4]. Let $X$ be an $R$-module. We also prove that for an $X$-hollow module $H$ such that every non-zero direct summand $K$ of $H$ with $K \in$ $\mathbf{B}$$(H,X)$, if $H \oplus H$ has the internal exchange property, then $H$ has a local endomorphism ring.
Keywords : right perfect ring, lifting module, exchange property
MSC numbers : Primary 16D40, 16P70
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd